# SDR UPS07550151

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-2 WINDOW WILL NOT CLOSE.  CLEAN AND LUBE DOOR (WINDOW ASSY).  CYCLE SEVERAL TIMES, OPS CHECKS NORMAL.
